advertisement
Question
Posted by: Lisa | 2008/10/14

Antibiotics - make pill inactive

Hi there - i was bitten by a spider last Thursday and was put on Clindamycin antibiotics on Friday last week, will finish that tonight. on Saturday my husband and i had intercourse, and afterwards i figured out it was on my 12/13th day after first day of period, does the antiobiotics completely cancel the pill - i' m on YASMINE - do you think i' m pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Antibiotics do interfere with the efficacy of the Pill, so pregnancy is a possibility. You will have to wait and see if your period comes when expected.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement